# SDR AALA20131119003

- Difficulty date: November 19, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 85,460 hours, 13,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE MOUNTED NR 4 SLIDE ILLUMINATION EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LT SIDE FUSELAGE MOUNTED NR 4 SLIDE ILLUMINATION EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
